This One Will Seem…Odd

I still have this cold. And I forgot. The effects of the treatments, plus being out of it are starting to crack me up. My world is even odder!

Either way, I know the cold is extended due to the weakness fueled by the steroid. Thank goodness this is my last day of high steroids. At least for now…

Tagged:

3 thoughts on “This One Will Seem…Odd

  1. Regina Rseonzweig August 28, 2011 at 17:56 Reply

    Hi.. I think of you everyday when I pass your house. I am busy with work but if you need anything please do not hesitate to call. Do you want some company some time? Let me know. I am good at sitting.

    take care,
    regina

  2. Janet August 28, 2011 at 23:05 Reply

    Hang in there Erin. Let us know if we can “borrow” the kids again. Janet & Stevd

    • E. Wheeler August 29, 2011 at 00:28 Reply

      You help every day

      Sent from my iPhone

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

Follow

Get every new post delivered to your Inbox.

Join 58 other followers

%d bloggers like this: